On Entire Dirichlet Series


  • Gangadhar Meher University, Sambalpur, Orissa, India


Let f(s) = Σ anesλn , where s = σ + it, and 0 < λn < λn+1→∞ be an entire Dirichlet series of order Ï and lower order λ.

Subject Discipline

Mathematical Sciences

Full Text:


BUCKHOLTZ, J.D.: The maximum term of an entire series with gaps. Proc. Amer. Math. Soc. 16 (1965), 272-276.

HARDY, G.H.: Divergent series. Oxford, Clarendon Press 1949.

KAMTHAN, P.K.: On entire functions represented by Dirichlet series-II, Monat. fur Math. 69 (1965), 146-150.

RAHMAN, Q.I. On the maximum modulus and the coefficients of an entire Dirichlet series. Tohoku Math. J. 8 (1956), 108-113.

SRIVASTAVA, K.N.: On the maximum term of an entire Dirichlet series. Proc. Nat. Acad. Sci. (INDIA) 27 (A) (1958) 134-146.

SRIVASTAVA, R.P.: On the entire functions and their derivatives represented by Dirichlet series. Ganita 9 (1958) 83-93.


  • There are currently no refbacks.